Alert archive / Minnesota / Tornado Warnings in 2005

Tornado Warning 14, NWS Sioux Falls, SD

June 29, 2005Cottonwood County, Minnesota

NWS Sioux Falls, SD issued this tornado warning at Jun 29, 2005, 6:39 PM CDT for Cottonwood County, Minnesota. It was in force for 37 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 29, 2005, 6:39 PM CDT (23:39 UTC)
Expired
Jun 29, 2005, 7:16 PM CDT
In force
37 min
Issued by
NWS Sioux Falls, SD
Area
Counties, with a storm outline in the text

County Cottonwood County, MN

The radar

The Sioux Falls radar (KFSD), 140 km from the middle of the area, began a volume at 23:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 29, 7:00 PM CDTHAIL 13 Ne Delft, MN
Jun 29, 7:00 PM CDTHAIL 1.753 Ne Delft, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 29, 3:50 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 11.7 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2005-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 318 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2005-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
318 J/kg
Mixed-layer CIN
-355 J/kg
Mixed-layer LCL
1058 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
187 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KFSD 292342
TORFSD
MNC033-300015-
/O.NEW.KFSD.TO.W.0014.050629T2339Z-050630T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
639 PM CDT WED JUN 29 2005

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* TORNADO WARNING FOR...
  COTTONWOOD COUNTY IN SOUTHWEST MINNESOTA

* UNTIL 715 PM CDT

* AT 639 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  TWO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING TORNADOES. THE FIRST
  TORNADIC CIRCULATION WAS LOCATED NEAR JEFFERS. THE SECOND 
  CIRCULATION WAS LOCATED 6 MILES WEST OF WINDOM. BOTH CIRCULATIONS 
  ARE MOVING TO THE EAST AT 20 MPH.

* TORNADO PRODUCING STORMS ARE WILL BE NEAR...
  WINDOM AROUND 655 PM CDT.
  BINGHAM LAKE AROUND 700 PM CDT
  MOUNTAIN LAKE...COMFREY AROUND 715 PM CDT

A TORNADO HAS BEEN CONFIRMED. TAKE COVER IN A STURDY BUILDING NOW.
MOBILE HOMES AND VEHICLES ARE NOT SAFE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT WEDNESDAY EVENING
FOR NORTHWEST IOWA AND SOUTHWEST MINNESOTA.

LAT...LON 4408 9522 4386 9526 4393 9487 4411 9486

$$

SCHUMACHER
3 follow-up statements
000 
WWUS53 KFSD 292351
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
649 PM CDT WED JUN 29 2005

MNC033-300015-
/O.CON.KFSD.TO.W.0014.000000T0000Z-050630T0015Z/
COTTONWOOD MN-
649 PM CDT WED JUN 29 2005

...A TORNADO WARNING CONTINUES UNTIL 715 PM CDT FOR COTTONWOOD
COUNTY...

AT 649 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 4 MILES SOUTHWEST OF
DELFT...OR ABOUT NEAR WINDOM...MOVING NORTHEAST AT 30 MPH.

* THE TORNADO WILL BE NEAR...
  BINGHAM LAKE AROUND 655 PM CDT
  MOUNTAIN LAKE AROUND 705 PM CDT

THE NORTHERN CIRCULATION EAST OF JEFFERS HAS WEAKENED.  
HOWEVER...THE TORNADIC CIRCULATION IS RAPIDLY INTENSIFYING NORTHWEST 
OF WINDOM.  THIS STORM IS ALSO CAPABLE OF PRODUCING GOLF BALL SIZE 
HAIL AROUND DELFT AND NORTH OF MOUNTAIN LAKE.  DAMAGING WINDS WILL 
BE POSSIBLE AROUND WINDOM.

THIS IS AN EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION. TAKE
COVER NOW.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT WEDNESDAY EVENING
FOR NORTHWEST IOWA AND SOUTHWEST MINNESOTA.

LAT...LON 4408 9522 4386 9526 4393 9487 4411 9486

$$

SCHUMACHER
000 
WWUS53 KFSD 300005
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
703 PM CDT WED JUN 29 2005

MNC033-300015-
/O.CON.KFSD.TO.W.0014.000000T0000Z-050630T0015Z/
COTTONWOOD MN-
703 PM CDT WED JUN 29 2005

...A TORNADO WARNING CONTINUES UNTIL 715 PM CDT FOR COTTONWOOD
COUNTY...

AT 703 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A TORNADIC THUNDERSTORM. THIS TORNADIC THUNDERSTORM WAS 
LOCATED 4 MILES NORTHWEST OF MOUNTAIN LAKE...OR ABOUT 12 MILES 
NORTHEAST OF WINDOM...MOVING EAST AT 30 MPH.

AT 700 PM CDT...QUARTER TO GOLFBALL SIZE HAIL WAS REPORTED 3 MILES 
NORTHEAST OF DELFT.

AT 703 PM CDT...WEATHER SPOTTERS REPORTED VERY STRONG ROTATION IN 
THE VICINITY OF BINGHAM LAKE.

THIS IS AN EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION. TAKE
COVER NOW.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT WEDNESDAY EVENING
FOR NORTHWEST IOWA AND SOUTHWEST MINNESOTA.

LAT...LON 4408 9522 4386 9526 4393 9487 4411 9486

$$

SCHUMACHER
000 
WWUS53 KFSD 300016
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
715 PM CDT WED JUN 29 2005

MNC033-300025-
/O.EXP.KFSD.TO.W.0014.000000T0000Z-050630T0015Z/
COTTONWOOD MN-
715 PM CDT WED JUN 29 2005

...THE TORNADO WARNING FOR COTTONWOOD COUNTY EXPIRES AT 715 PM CDT...

THE WARNING HAS EXPIRED. THE STORM HAS EXITED THE COUNTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT WEDNESDAY EVENING
FOR NORTHWEST IOWA AND SOUTHWEST MINNESOTA.

LAT...LON 4408 9522 4386 9526 4393 9487 4411 9486

$$

SCHUMACHER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this tornado warning went out at Jun 29, 3:43 PM CDT, 2 hours 56 minutes earlier.

Area forecast discussion, Jun 29, 3:43 PM CDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
343 PM CDT WED JUN 29 2005

.DISCUSSION...

SYSTEM SLOWDOWNS THRU DAY MEANT LITTLE TIME TO ADJUST THAT WHICH IS
NOT IMPORTANT TODAY.

COLD FRONT CURRENTLY LOOKS TO BE NEAR HURON AND CONTINUING TO PUSH
SLOWLY ACROSS THE CWA. THE MAJORITY OF THE AREA HAS SEEN FAIR TO
PARTLY CLOUDY SKIES THIS AFTERNOON...WITH THE EXCEPTION OF FAR
EASTERN ZONES WHICH HAVE BEEN PLAGUED BY SCATTERED SHOWERS THROUGH
MUCH OF THE DAY.  PROBLEM OF THE AFTERNOON IS WHETHER WE CAN GET
CONVECTION GOING TO ANY GREAT DEGREE...AND WHETHER IT WILL BECOME
SEVERE.  STRONG CAP IN PLACE OVER MOST OF THE CWA...AND TEMPERATURES
MUST GET INTO THE LOW TO MID 90S FOR THIS TO OCCUR.  TEMPS ARE
CURRENTLY NEARING 90 IN THE YANKTON AND SIOUX CITY AREA...BUT ONLY
IN THE LOW TO MID 80S OVER THE REMAINDER OF THE REGION.  IF WE CAN
BREAK THE CAP...CONVECTIVE PARAMETERS ARE VERY DESIRABLE FOR SEVERE
WEATHER TO OCCUR.  MAIN THREAT CONTINUES TO LOOK TO BE DAMAGING
WINDS AND LARGE HAIL...WITH ISOLATED TORNADOES MOST LIKELY IN THE
FAR NORTHEASTERN ZONES.  ANY CONVECTION THAT DOES OCCUR SHOULD TAPER
OFF FROM WEST TO EAST AND PRETTY MUCH BE OUT OF THE CWA BY 03Z.

AFTER TONIGHT...ABOUT 3 PERIODS OF FAIRLY QUIET WEATHER. SUBSIDENT
QUADRANT OF UPR LOW OVR SWRN ONTARIO WL BRING FOR WELL MIXED DAY
THU...WITH SC OVER MUCH OF THE CWA. A BREEZY TO WINDY DAY FOR
SURE...BUT SHUD REAMIN BELOW WIND ADVISORY CRITERIA WITH WINDS
IN MIXED LAYER ONLY MAXING RIGHT UP AGAINST THE LOWER BOUND.
SOME CONCERN THAT NOT KEEPING TEMPS COOL ENOUGH BASED ON UPSTREAM
CONDITIONS TDA. NAM SOUNDINGS WHICH ARE LIKELY TOO WARM AT LOW
LVLS...GIVE A FAIR AREA OF LOW TOPPED POSITIVE AREA...SUGGESTIVE
OF SHORT SHOWERS DURING THE AFTN ACRS SW MN. HOWEVER...REAL LACK
OF ANY DYNAMICAL SUPPORT FOR LIFT...AND IN FACT VERY SUBSIDENT...
SO WL PUT BELIEF IN SUBSIDENCE TO KEEP THINGS IN CHECK.

WND DIMINISHES FAIRLY QUICKLY ON THU NIGHT...AND WL SEE CLDS
DECREASE. DRY SURGE...CLEARING...AND DIMINISHING WNDS WL TAKE LOWS
WELL BELOW NORMAL THRU NRN CWA...TEMPERED A BIT S.  SFC RIDGE
SLOW TO MOVE OFF AND WL KEEP NLY FLOW GOING A WHILE IN E...SO
NUDGING TMPS DOWN.

DEVELOPMENT FRI NIGHT ON LEADING EDGE OF STEEP LAPSE RATES
ASSOCIATED WITH MID LVL CAP SPREADING OFF HIGH PLAINS. COVERAGE SHUD
INCREASE THRU THE NIGHT AS LLJ INCREASES AND CONVERGENCE/ISENTROPIC
LIFT ENHANCES TOWARD I29 AFT 06Z. THIS ACTIVITY SHUD DIE ITS LONELY
DEATH AS LLJ WKNS AND CAP STRENGTHENS ON SAT. SOME INDICATION THAT
WK WAVE WL COME ACRS SAT NIGHT...ENHANCING THREAT FOR CONVECTION
ESPLY ACRS NRN CWA WHERE CAP WKR.  WITH DEVELOPING LLJ...NO REASON
NOT TO KEEP LOWS FAIRLY WARM SAT NIGHT.

IN THE EXTENDED RANGE FROM SUN THRU WED...LOOKS LIKE A SLIGHT WWRD
RETROGRESSION OF MEAN RIDGE ADVERTISED BY MOST...BUT IN GENERAL A
BROAD FLAT RIDGE THRU CNTRL US...TRAVERSED BY VARIOUS WAVES WITH
TIMING AS USUAL A BIG QUESTION. PATTERN ITSELF IS ONE THAT WOULD
TEND TOWARD THE CLIMATOLOGICALLY NOCTURNAL.   OPERATIONAL GFS
REPRESENTS A FAIRLY AMPLIFIED/PROGRESSIVE OUTLIER AT THE START
OF THE EXTENDED...SO SHOWING FAVOR MORE TOWARD ECMWF/UK THAT HOLD
BACK DEEPER TROUGHING TOWARD W COAST AND PUSH IN MIDWEEK TO FLATTEN
RIDGE.   FOR SUNDAY...WL BE DEALING WITH ANY LINGERING NOCTURNAL
STORMS AT START OF PD WITH LLJ VEERED THRU SW MN AND NW IA. FRONTAL
BNDRY WL CROSS CWA DURING DAY...REACHING FAR SE IN THE EVNG...TAKING
SLIGHTLY SLOWER SLN.  WARMING TMPS ALFT ON HEELS OF EARLIER
CONVECTION SHUD SUBDUE THINGS FOR A WHILE...BUT ENOUGH DYNAMICS
APPEAR TO INTERACT BY LATE DAY TO IGNITE NEW ROUND OF STORMS ALG
BNDRY IN FAR SERN SD/NW IA/SW MN...WHICH WL CLEAR NW IA DURING THE
EVNG.  COOLER DRIER AIR FILTERS IN FROM NORTH ON MONDAY FOR WHAT
SHUD BE A PLEASANT INDEPENDENCE DAY.  ECMWF IS A BIT QUICKER
REESTABLISHING RETURN FLOW AS A COUPLE OF VERY SMALL WAVE SCOOT
QUICKLY INTO PLAINS MON NIGHT AND TUE AFTN. HOWEVER...HAVE SOME
DOUBTS AS TO TIMING...AND WL ASSUME LARGER SCALE TROUGH WL KEEP
LLJ FOCUSED FARTHER W INITIALLY MON NIGHT INTO EARLY TUE...AND
WL NEED MORE TIME FOR MID LVL BNDRY TO MOVE BACK INTO THE IMMEDIATE
AREA TO FOCUS PCPN THREAT. THEREFORE...WL KEEP MON NIGHT AND TUE DRY
FOR NOW...BUT MAY NEED TO LOOK AT ADDING INTO TUE. DID INTRODUCE
TUE NIGHT WITH EVENTUAL APPROACH OF LARGE SCALE TROUGHING IN
ECMWF/UKMET...WHICH SEEMS TO LAY OUT A BOUNDARY TO WORK WITH
FOR PCPN EVEN WED.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.

&&

JM/CHAPMAN
Hazardous weather outlook, Jun 29, 11:12 AM CDT, 7 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1112 AM CDT WED JUN 29 2005

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-301200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
1112 AM CDT WED JUN 29 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FROM AREAS EAST OF
THE JAMES RIVER TO NEAR INTERSTATE 29 FROM 2 PM TO 5PM.  THE MAIN
THREATS IN THE AREA WILL BE NICKEL SIZE HAIL AND WINDS TO 60 MPH.
 THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS IN AREAS EAST
OF INTERSTATE 29 FROM 3 PM TO 6PM.  THESE STORMS WILL BE CAPABLE
OF HAIL TO THE SIZE OF QUARTERS AND WINDS TO 75 MPH.  ISOLATED
TORNADOES WILL ALSO BE POSSIBLE IN SOUTHWESTERN MINNESOTA AND
PORTIONS OF NORTHWESTERN IOWA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 2 PM IN AREAS EAST OF
THE JAMES RIVER.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.CRH.NOAA.GOV/FSD. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Special weather statement, Jun 29, 4:14 PM CDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
414 PM CDT WED JUN 29 2005

SDZ038>040-053>056-059>062-065>070-292200-
BEADLE-BON HOMME-BROOKINGS-CLAY-DAVISON-HANSON-HUTCHINSON-KINGSBURY-
LAKE-LINCOLN-MCCOOK-MINER-MINNEHAHA-MOODY-SANBORN-TURNER-YANKTON-
414 PM CDT WED JUN 29 2005

...TORNADO WATCH NUMBER 553 HAS BEEN CANCELLED...

ALTHOUGH THUNDERSTORMS WILL BE POSSIBLE ACROSS PORTIONS OF
SOUTHEASTERN SOUTH DAKOTA...WIDESPREAD SEVERE WEATHER IS NO LONGER
EXPECTED.

IN SOUTHEAST SOUTH DAKOTA THE FOLLOWING COUNTIES HAVE BEEN REMOVED
FROM THE WATCH...

BEADLE...KINGSBURY...BROOKINGS...MINER...LAKE...MOODY...SANBORN...
...DAVISON...HANSON...MCCOOK...MINNEHAHA...HUTCHINSON...TURNER...
LINCOLN...BON HOMME...YANKTON...CLAY.

08
Local storm report, Jun 29, 6:14 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
614 PM CDT WED JUN 29 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0449 PM     HAIL             1 NW KENNETH            43.76N 96.09W
06/29/2005  1.50 INCH        ROCK               MN   PUBLIC

0454 PM     HAIL             S KENNETH               43.75N 96.07W
06/29/2005  1.75 INCH        ROCK               MN   TRAINED SPOTTER

0457 PM     HAIL             3 NW LISMORE            43.78N 95.99W
06/29/2005  0.75 INCH        NOBLES             MN   AMATEUR RADIO

0502 PM     HAIL             6 NW LISMORE            43.81N 96.03W
06/29/2005  1.75 INCH        NOBLES             MN   TRAINED SPOTTER

0505 PM     HAIL             FLORENCE                44.24N 96.05W
06/29/2005  0.88 INCH        LYON               MN   AMATEUR RADIO

0520 PM     HAIL             7 NNW LISMORE           43.84N 96.00W
06/29/2005  1.75 INCH        NOBLES             MN   TRAINED SPOTTER

0535 PM     HAIL             AVOCA                   43.95N 95.65W
06/29/2005  1.00 INCH        MURRAY             MN   TRAINED SPOTTER

&&

BR
Local storm report, Jun 29, 6:32 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
632 PM CDT WED JUN 29 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 PM     HAIL             1 E RUSSELL             44.32N 95.93W
06/29/2005  1.00 INCH        LYON               MN   TRAINED SPOTTER

0548 PM     HAIL             RUSSELL                 44.32N 95.95W
06/29/2005  1.00 INCH        LYON               MN   LAW ENFORCEMENT

0551 PM     TORNADO          4 SE MARSHALL           44.41N 95.73W
06/29/2005                   LYON               MN   NWS EMPLOYEE

&&

BR

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 3:38 AM CDTSevere Thunderstorm WarningFSDPipestone, Rock39 min
Jun 29, 4:12 AM CDTSevere Thunderstorm WarningFSDMurray, Nobles, Pipestone48 min
Jun 29, 6:02 AM CDTSevere Thunderstorm WarningFSDJackson28 min
Jun 29, 4:48 PM CDTSevere Thunderstorm WarningFSDNobles, Rock27 min
Jun 29, 4:54 PM CDTSevere Thunderstorm WarningFSDLyon36 min
Jun 29, 5:08 PM CDTSevere Thunderstorm WarningFSDMurray52 min
Jun 29, 5:11 PM CDTSevere Thunderstorm WarningFSDNobles42 min
Jun 29, 5:21 PM CDTTornado WarningFSDLyon24 min
Jun 29, 5:43 PM CDTTornado WarningFSDLyon34 min
Jun 29, 5:46 PM CDTSevere Thunderstorm WarningFSDCottonwood44 min
Jun 29, 6:20 PM CDTTornado WarningFSDCottonwood25 min

Nearby

Tornado Warnings in Minnesota, 2005Every tornado warning in 2005Tornadoes in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.